# SDR SIMA20160715002

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,901 hours, 36,238 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT ELECTRICAL BURNING ODOR NEXT TO PASSENGER DOOR.  CABIN LIGHTS CONTROL MODULE FOUND BAD.  REMOVED AND REPLACED IAW AMM 33-21-01 AND OPS CHECKED GOOD.  NO OTHER ELECTRICAL BURNING ODORS NOTICED.
